RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikayelyan, Hayk

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:620
Abstract pages:54
Full texts:10
References:14
E-mail:

http://www.mathnet.ru/eng/person119306
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. H. Mikayelyan, “Stabilization technique applied to curve shortening flow in the plane”, Zap. Nauchn. Sem. POMI, 444 (2016),  89–97  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:3 (2017), 442–447  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020